# SDR DXTA2013010405229

- Difficulty date: January 3, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 10,085 hours, 6,190 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS120
- Part serial: 677
- Condition: Failed
- Location: Electrical Sys
- Part time: 10,090 hours, 6,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN DETECTED A VERY STRONG ELECTRICAL BURNING ODOR FROM THE AFT CLOSET INSIDE THE ELECTRICAL BOX. NO FIRE.  TROUBLESHOT ELECTRICAL BURNING ODOR TO THE 110V AC INVERTER IN AFT CLOSET.  R & R INVERTER WITH AN OVERHAULED UNIT IAW MM 25-40-03. OPS CHECKED GOOD.
